Grothendieck universes and the super-complete models of Shepherdson
Compositio Mathematica, Tome 17 (1965-1966), p. 96-101
@article{CM_1965-1966__17__96_0,
     author = {Kruse, A. H.},
     title = {Grothendieck universes and the super-complete models of Shepherdson},
     journal = {Compositio Mathematica},
     publisher = {Kraus Reprint},
     volume = {17},
     year = {1965-1966},
     pages = {96-101},
     zbl = {0129.00505},
     mrnumber = {180481},
     language = {en},
     url = {http://www.numdam.org/item/CM_1965-1966__17__96_0}
}
Kruse, A. H. Grothendieck universes and the super-complete models of Shepherdson. Compositio Mathematica, Tome 17 (1965-1966) pp. 96-101. http://www.numdam.org/item/CM_1965-1966__17__96_0/

P. Gabriel, [1] Des Catégories Abéliennes, Bulletin de la Sociéte Mathématique de France, Vol. 90 (1962), pp. 324-448. | Numdam | MR 232821 | Zbl 0201.35602

A.H. Kruse, [2] Completion of mathematical systems, Pacific Journal of Mathematics, Vol. 12 (1962), pp. 589-605. | MR 143721 | Zbl 0121.01301

A. Mostowski, [3] Über die Unabhängigkeit des Wohlordnungssatzes vom Ordnungsprinzip, Fundamenta Mathematicae, Vol. 82 (1939), pp. 201-252. | JFM 65.1164.01 | Zbl 0022.12004

J.C. Shepherdson, [4] Inner models for set theory - Parts I, II, III, The Journal of Symbolic Logic, Vol. 16 (1951), pp. 161-190, Vol. 17 (1952), pp. 225-237, Vol. 18 (1953), pp. 145-167. | Zbl 0051.03801